MathSciNet Relay Station
MathSciNet bibliographic data
MR1969794 11M06 (60E07 60J65)
Pitman, Jim; Yor, Marc Infinitely divisible laws associated with hyperbolic functions. Canad. J. Math. 55 (2003), no. 2, 292–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement